Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 85, NWS Cheyenne, WY

June 25, 2014Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 25, 2014, 5:39 PM MDT for Niobrara County, Wyoming. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2014, 5:39 PM MDT (23:39 UTC)
Expired
Jun 25, 2014, 6:30 PM MDT
In force
51 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Niobrara County, WY

The radar

The Rapid City radar (KUDX), 148 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 6:07 PM MDTHAIL 11 N Mule Creek Junction, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:50 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WUUS55 KCYS 252339
SVRCYS
WYC027-260030-
/O.NEW.KCYS.SV.W.0085.140625T2339Z-140626T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT WED JUN 25 2014

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING...

* UNTIL 630 PM MDT

* AT 534 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A BROKEN   
  LINE EXTENDING FROM 10 MILES NORTHWEST OF MULE CREEK JUNCTION TO   
  13 MILES NORTHEAST OF LUSK...AND MOVING EAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  REDBIRD AND MULE CREEK JUNCTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4350 10404 4300 10404 4288 10406 4288 10465
      4351 10472 4351 10406
TIME...MOT...LOC 2338Z 257DEG 18KT 4351 10429 4293 10432

HAIL...1.00IN
WIND...<50MPH

$$

HAMMER
2 follow-up statements
270 
WWUS55 KCYS 260009
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
609 PM MDT WED JUN 25 2014

WYC027-260030-
/O.CON.KCYS.SV.W.0085.000000T0000Z-140626T0030Z/
NIOBRARA WY-
609 PM MDT WED JUN 25 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
NIOBRARA COUNTY UNTIL 630 PM MDT...

AT 603 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF MULE CREEK JUNCTION TO 9 MILES
NORTHEAST OF LANCE CREEK...AND MOVING EAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...LAW ENFORCEMENT. AT 607 PM MDT...QUARTER SIZED HAIL WAS 
REPORTED 1 MILE NORTH OF MULE CREEK JUNCTION ALONG HIGHWAY 85. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
         TO ROOFS...SIDING...WINDOWS AND VEHICLES.

LOCATIONS IMPACTED INCLUDE...
REDBIRD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4350 10404 4300 10404 4300 10405 4288 10406
      4288 10465 4313 10463 4351 10438 4351 10406
TIME...MOT...LOC 0009Z 257DEG 18KT 4346 10414 4311 10448

HAIL...1.50IN
WIND...<50MPH

$$

HAMMER
694 
WWUS55 KCYS 260025
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
625 PM MDT WED JUN 25 2014

WYC027-260035-
/O.EXP.KCYS.SV.W.0085.000000T0000Z-140626T0030Z/
NIOBRARA WY-
625 PM MDT WED JUN 25 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NIOBRARA COUNTY
WILL EXPIRE AT 630 PM MDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT. 

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.

LAT...LON 4350 10404 4300 10404 4300 10405 4288 10406
      4288 10465 4313 10463 4351 10438 4351 10406
TIME...MOT...LOC 0025Z 257DEG 18KT 4347 10403 4312 10437

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 5:30 PM MDT, 9 minutes earlier.

Area forecast discussion, Jun 25, 5:30 PM MDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
530 PM MDT WED JUN 25 2014

.SHORT TERM...(LATE THIS AFTERNOON THROUGH FRIDAY)
ISSUED AT 330 PM MDT WED JUN 25 2014

AFTERNOON WATER VAPOR IMAGERY/RUC H5 ANALYSIS SHOWED A SHORTWAVE
RIDING EAST ACROSS A WEAK UPPER RIDGE CENTERED ALONG THE FRONT RANGE.
THIS FEATURE WAS AIDING IN THE DEVELOPMENT OF ROBUST CONVECTION ALONG
AND TO THE LEE OF THE LARAMIE RANGE. 0-6KM SHEAR PROFILE WAS MODEST
AT 30-40 KT COMBINED WITH SBCAPES OF 2000-3000 J/KG. A FUNNEL CLOUD
WAS OBSERVED JUST WEST OF CHEYENNE EARLIER THIS AFTERNOON...WITH
SEVERAL STRONG TO MARGINALLY SEVERE TSTORMS DEVELOPING OVER SOUTHEAST
WY. THIS TREND WILL CONTINUE WITH CLUSTERS OF STRONG CONVECTION
EVENTUALLY SPREADING EAST INTO THE WESTERN NE PANHANDLE EARLY THIS
EVENING PER THE HRRR MODEL. A SEVERE TSTORM WATCH IS IN EFFECT UNTIL
9 PM MDT FOR ALL BUT CARBON COUNTY. THE PRIMARY SEVERE WEATHER MODES
WILL BE HAIL UP TO 2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH AND
HEAVY RAINFALL. STILL CANNOT RULE OUT ADDITIONAL FUNNEL CLOUDS AND
EVEN A WEAK TORNADO IN THE VICINITY OF BOUNDARY MERGERS.

CONVECTION WILL DIMINISH FROM WEST TO EAST LATER THIS EVENING. COULD
SEE SOME SHALLOW MIST OR LIGHT FOG TOWARD DAYBREAK THURSDAY FOR THE
PLAINS WITH LIGHT WINDS AND A MOIST BOUNDARY LAYER. LOOKING AT A
MORE TYPICAL DIURNAL PATTERN FOR CONVECTION THURSDAY WITH MORE
WIDELY SCATTERED DEVELOPMENT OVER THE HIGHER TERRAIN AS THE UPPER
RIDGE STRENGTHENS SOMEWHAT. SURFACE BOUNDARY THAT HAS BEEN LAYING
ALONG THE LARAMIE RANGE FOR THE PAST SEVERAL DAYS DRIFTS CLOSER TO
THE WY-NE BORDER IN THE AFTERNOON. BUFR SOUNDING DATA SHOWS THE
700-850MB THERMAL RIDGE OVER THE EASTERN PLAINS WITH AXIS OF
GREATEST INSTABILITY /SBCAPES 2500-3500 J/KG/ ALONG AND EAST OF
THE WY-NE BORDER...DEPICTED BY SPC/S DAY TWO SLIGHT RISK AREA.
ISOLATED STRONG TO SEVERE TSTORMS WILL BE POSSIBLE FROM MID TO
LATE AFTERNOON AND LINGER THROUGH THE EVENING. WEAKER CONVECTION
MAY LINGER PAST MIDNIGHT THURSDAY NIGHT NORTH OF A DOUGLAS TO
ALLIANCE LINE WITH THE APPROACH OF A WEAK FRONT FROM THE NORTHWEST.
THE FRONT WILL PROGRESS EAST ACROSS THE CWA FRIDAY WITH COOLER
TEMPERATURES ALOFT PROVIDING MORE INSTABILITY FOR SCATTERED
CONVECTION. RISK FOR SEVERE CONVECTION WILL BE OVER THE NORTHERN
AND CENTRAL GREAT PLAINS...WITH ISOLATED STRONG TSTORMS POSSIBLE
FOR THE NORTHEAST PANHANDLE.

UNDER THE PRESENCE OF THE THERMAL RIDGE THURSDAY...HIGH TEMPERATURES
WILL BE QUITE WARM WITH 80S TO LOWER 90S FOR LOWER ELEVATIONS.
700MB TEMPERATURES MODERATE FROM 15C THURSDAY TO 8C FRIDAY. HIGH
TEMPERATURES FRIDAY WILL BE 5-10 DEGREES COOLER. LOW TEMPERATURES
WILL BE IN THE 40S AND 50S.

.LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 345 PM MDT WED JUN 25 2014

FAIRLY QUIET IN THE LONG RANGE WITH AN UPPER LEVEL TROUGH PUSHING
ACROSS THE FORECAST AREA FRIDAY NIGHT...AND INTO THE CENTRAL PLAINS
BY SATURDAY MORNING. THUNDERSTORM ACTIVITY FRIDAY EVENING WILL
DIMINISH BY MIDNIGHT AS DRIER AIR BEGINS TO MOVE INTO THE AREA.

MODELS SHOW A PLEASANT WEEKEND SETTING UP FOR SOUTHEAST WYOMING
AND WESTERN NEBRASKA...AS ZONAL FLOW DEVELOPS OVER THE AREA.
OUTSIDE OF AN ISOLATED TSTORM NORTH OF A LINE FROM DOUGLAS TO
ALLIANCE NEBRASKA...MOST OF THE AREA WILL BE DRY WITH BREEZY
CONDITIONS IN THE AFTERNOON. WESTERLY WINDS WILL RESULT IN WARMER
TEMPERATURES AS HIGHS CLIMB INTO THE 80S TO AROUND 90 BY SUNDAY
AFTERNOON.

BY EARLY NEXT WEEK...UPPER LEVEL FLOW WILL BECOME MORE NORTHWESTERLY
AS A COOL FRONT MOVES SOUTH ACROSS THE FORECAST AREA. TEMPERATURES
WILL LOWER BACK TO AROUND NORMAL FOR THIS TIME OF THE YEAR...BUT
IT WILL STILL BE WARM. AS WITH MOST CASES OF FROPA...CAN NOT RULE
OUT A FEW SHOWERS AND TSTORMS MONDAY EVENING...SO KEPT POP AROUND
20 PERCENT. OTHERWISE...IT SHOULD REMAIN DRY THROUGH TUESDAY OF
NEXT WEEK BEFORE ANOTHER ROUND OF AFTERNOON TSTORMS ARE POSSIBLE
FOR THE MIDDLE OF THE WEEK.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH THURSDAY)
ISSUED AT 525 PM MDT WED JUN 25 2014

A LINE OF THUNDERSTORMS...SOME SEVERE...CURRENTLY EXTENDING FROM
LUSK WYOMING TO NEAR KIBM NEBRASKA WILL CONTINUE TO MOVE EASTWARD AT
15 KNOTS THIS EVENING. BRIEF IFR CONDITIONS ARE POSSIBLE IN THE
STRONGEST THUNDERSTORMS WITH STRONG WINDS AND VERY HEAVY RAIN AS
WELL. THUNDERSTORMS WILL MOVE OUT OF THE AREA BY MIDNIGHT TONIGHT.
PATCHY FOG MAY FORM AFTER MIDNIGHT FROM KSNY NORTHWARD TO KAIA. ANY
LOW CIGS OR FOG WILL LIFT BY MID MORNING THURSDAY.

&&

.FIRE WEATHER...
ISSUED AT 300 PM MDT WED JUN 25 2014

MINIMAL FIRE WEATHER CONCERNS THE NEXT FEW DAYS. ISOLATED TO SCATTERED
AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS WILL PROVIDE SOME
WETTING RAINFALL...MAINLY OVER PORTIONS OF EAST CENTRAL AND SOUTHEAST
WYOMING AND WESTERN NEBRASKA. LOWEST RELATIVE HUMIDITIES THIS AFTERNOON
AND THURSDAY AFTERNOON WILL BE WEST OF THE LARAMIE RANGE AT 10 TO 15
PERCENT. WARM TEMPERATURES ARE FORECAST THURSDAY. A WEAK FRONT AND
UPPER LEVEL DISTURBANCE WILL BRING SLIGHTLY COOLER TEMPERATURES AND
HIGHER HUMIDITIES ALONG WITH MORE SCATTERED SHOWERS AND THUNDERSTORMS
FRIDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...JAMSKI
LONG TERM...TJT
AVIATION...TJT
FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jun 25, 2:15 PM MDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT WED JUN 25 2014

NEZ002-003-019>021-054-055-095-096-WYZ101>103-105>108-115>119-
262015-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
215 PM MDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA THIS AFTERNOON
AND EVENING. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH LARGE
HAIL AND WIND GUSTS TO 60 MPH BETWEEN 2 PM THIS AFTERNOON AND 9 PM
THIS EVENING. AN ISOLATED TORNADO OR TWO MAY ALSO DEVELOP. THE
GREATEST RISK FOR SEVERE WEATHER IS ALONG AND EAST OF THE LARAMIE
RANGE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
THURSDAY AND FRIDAY. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE
ACROSS THE WESTERN NEBRASKA PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED FROM 2 PM THROUGH 9 PM FOR
AREAS ALONG AND EAST OF INTERSTATE 25 IN SOUTHEAST WYOMING. SPOTTER
ACTIVATION FOR THE WESTERN NEBRASKA PANHANDLE WILL MOST LIKELY BE
REQUIRED AFTER 4 PM THIS AFTERNOON.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ104-109>114-262015-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
215 PM MDT WED JUN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP INITIALLY OVER THE
MOUNTAINS EARLY THIS AFTERNOON AND MOVE EASTWARD. A FEW STRONG
STORMS WITH SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY
AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE REQUIRED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

JAMSKI

In the hours before

Special weather statement, Jun 25, 4:17 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
417 PM MDT WED JUN 25 2014

WYZ101-252300-
CONVERSE COUNTY LOWER ELEVATIONS WY-
417 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CONVERSE COUNTY
UNTIL 500 PM MDT...

AT 414 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES WEST OF DULL CENTER...OR 47 MILES NORTH
OF DOUGLAS...MOVING EAST AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DULL CENTER...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4351 10491 4331 10491 4331 10523 4349 10527
      4351 10511
TIME...MOT...LOC 2217Z 262DEG 10KT 4341 10513

HAMMER
Special weather statement, Jun 25, 4:22 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT WED JUN 25 2014

NEZ019-095-096-WYZ101>103-106>108-260030-
SCOTTS BLUFF-NORTH SIOUX-SOUTH SIOUX-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISON...
AGATE...DOUGLAS...GLENROCK...LUSK...BORDEAUX...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON
422 PM MDT WED JUN 25 2014

...NUMEROUS STRONG THUNDERSTORMS AFFECTING EAST CENTRAL WYOMING
AND THE NORTHERN NEBRASKA PANHANDLE...

AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
NUMEROUS STRONG THUNDERSTORMS OVER PARTS OF SOUTHEAST WYOMING AND
THE NORTHERN NEBRASKA PANHANDLE. THESE STORMS WILL PRODUCE VERY
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. THE STRONGEST
STORMS MAY CONTAIN WINDS IN EXCESS OF 40 MPH AND HAIL UP TO THE
SIZE OF NICKELS. THESE STORMS MAY INTENSITY...AND A SEVERE
THUNDERSTORM WATCH IS IN EFFECT UNTIL 900 PM MDT THIS EVENING. IF
THREATENING WEATHER APPROACHES YOUR AREA...SEEK SHELTER INDOORS
UNTIL THE STORMS PASS.

HAMMER
Local storm report, Jun 25, 4:36 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             PINE BLUFFS             41.18N 104.07W
06/25/2014  M0.25 INCH       LARAMIE            WY   STORM CHASER

&&

RUBIN
Special weather statement, Jun 25, 4:36 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
436 PM MDT WED JUN 25 2014

NEZ054-252330-
KIMBALL NE-
436 PM MDT WED JUN 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR KIMBALL COUNTY UNTIL 530 PM
MDT...

AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
OLIVER CAMPGROUND TO 5 MILES EAST OF PANORAMA POINT...AND MOVING EAST
AT 25 MPH.

WIND GUSTS UP TO 55 MPH AND HAIL UP TO HALF INCH DIAMETER ARE
EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  KIMBALL...
  OLIVER CAMPGROUND...
  OLIVER RESERVOIR...
  KIMBALL AIRPORT...
  DIX...
  BUSHNELL...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
34.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4139 10339 4101 10339 4100 10404 4138 10405
TIME...MOT...LOC 2236Z 263DEG 21KT 4131 10392 4099 10391

HAMMER
Local storm report, Jun 25, 4:49 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
449 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             15 S HARRISON           42.47N 103.88W
06/25/2014  M1.00 INCH       SIOUX              NE   TRAINED SPOTTER

&&

HAHN
Local storm report, Jun 25, 5:16 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
516 PM MDT WED JUN 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             14 SSE HARRISON         42.50N 103.78W
06/25/2014  E1.00 INCH       SIOUX              NE   LAW ENFORCEMENT

            NICKLE TO QUARTER SIZED HAIL ALONG HIGHWAY 29 AT MILE
            MARKER 52 SOUTH OF HARRISON.

&&

TTRUDEL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 6:56 PM MDTSpecial Weather StatementCYSAlbany49 min
Jun 24, 6:58 PM MDTSpecial Weather StatementCYS47 min
Jun 24, 7:35 PM MDTSpecial Weather StatementCYS40 min
Jun 24, 7:46 PM MDTSpecial Weather StatementCYSAlbany44 min
Jun 24, 8:13 PM MDTSpecial Weather StatementCYS47 min
Jun 24, 8:45 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie45 min
Jun 24, 9:25 PM MDTSevere Thunderstorm WarningCYSLaramie50 min
Jun 24, 10:15 PM MDTSevere Thunderstorm WarningCYSLaramie26 min
Jun 24, 10:21 PM MDTSpecial Weather StatementCYSLaramie39 min
Jun 24, 10:45 PM MDTSpecial Weather StatementCYSPlatte45 min
Jun 24, 10:48 PM MDTSpecial Weather StatementCYSPlatte42 min
Jun 24, 10:58 PM MDTSpecial Weather StatementCYSLaramie32 min
Jun 24, 11:36 PM MDTAreal Flood AdvisoryCYSGoshen, Laramie, Platte6 hr
Jun 25, 2:40 AM MDTSpecial Weather StatementCYSPlatte50 min
Jun 25, 1:47 PM MDTSpecial Weather StatementCYSLaramie43 min
Jun 25, 2:00 PM MDTTornado WarningCYSLaramie30 min
Jun 25, 2:28 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 25, 2:45 PM MDTSevere Thunderstorm WarningCYSAlbany, Laramie, Platte45 min
Jun 25, 3:28 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 25, 3:31 PM MDTSpecial Weather StatementCYSGoshen44 min
Jun 25, 3:40 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 25, 3:51 PM MDTSevere Thunderstorm WarningCYSLaramie39 min
Jun 25, 4:17 PM MDTSpecial Weather StatementCYS43 min
Jun 25, 4:33 PM MDTSevere Thunderstorm WarningCYSGoshen42 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.